# SDR SIMA200415805

- Difficulty date: June 5, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Engine: Allsn AE3007A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 852701
- Part serial: 49087
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CREW REPORTED THE LANDING GEAR DID NOT RETRACT WHEN SELECTED UP.  CREW NOTED A LDG AIR/GRD MESSAGE ON EICAS.  CREW RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE DOWNLOADED CMC AND FOUND MULTIPLE FAILURES ON THE LT PROXIMITY SWITCH.  THE LT WOW PROXIMITY SWITCHES 1 AND 2 WERE REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
